# SDR IXXA2024051001

- Difficulty date: April 5, 2024
- Submitted: May 10, 2024
- Operation: Air carrier
- Aircraft: N307AZ
- Make and model: Boeing 767338
- Aircraft serial: 28725
- Aircraft time: 83,871 hours, 54,655 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Part number: 141T3330
- Part serial: NSN
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RI DOOR AFT LOWER CORNER CRACKED
